# SDR SWAA2014101733101

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 34,909 hours, 20,108 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 6614523
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOOSE AT UPPER RT CORNER.  R & R LATCH FITTING IAW MM.
